Crossref journal-article
Springer Science and Business Media LLC
Zeitschrift f�r Physik (297)
Bibliography

Waller, I. (1928). �ber eine verallgemeinerte Streuungsformel. Zeitschrift F�r Physik, 51(3–4), 213–231.

Authors 1
  1. Ivar Waller (first)
References 0 Referenced 104

None

Dates
Type When
Created 20 years, 5 months ago (March 27, 2005, 3:14 a.m.)
Deposited 6 years, 3 months ago (May 2, 2019, 10:25 a.m.)
Indexed 1 year, 1 month ago (July 12, 2024, 9:09 a.m.)
Issued 97 years, 5 months ago (March 1, 1928)
Published 97 years, 5 months ago (March 1, 1928)
Published Print 97 years, 5 months ago (March 1, 1928)
Funders 0

None

@article{Waller_1928, title={�ber eine verallgemeinerte Streuungsformel}, volume={51}, ISSN={1434-601X}, url={http://dx.doi.org/10.1007/bf01343197}, DOI={10.1007/bf01343197}, number={3–4}, journal={Zeitschrift f�r Physik}, publisher={Springer Science and Business Media LLC}, author={Waller, Ivar}, year={1928}, month=mar, pages={213–231} }